# SDR MALA964971

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 20475546
- Condition: Seized
- Location: Rt Wing Root
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT RN 3019 - WHILE TAXIING IN DTW, THE CREW NOTED A SMOKE SMELL IN THE CABIN.  THE CREW TURNED THE BLEEDS OFF AND THE SMOKE DISSIPATED.  MAINTENANCE REPLACED THE RIGHT COOLING TURBINE.  SYSTEM OPERATED SATISFACTORILY.  (M)
